Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Stanley's invariant theory survey


Author: David J. Benson
Journal: Bull. Amer. Math. Soc. 48 (2011), 507-508
MSC (2010): Primary 20C15
Published electronically: June 15, 2011
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc. 1 (1979), 475-511.
MathSciNet review: 2823018
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 20C15

Retrieve articles in all journals with MSC (2010): 20C15


Additional Information

David J. Benson
Affiliation: Institute of Mathematics, University of Aberdeen, Aberdeen AB24 3UE, Scotland

DOI: http://dx.doi.org/10.1090/S0273-0979-2011-01346-5
PII: S 0273-0979(2011)01346-5
Received by editor(s): June 4, 2011
Published electronically: June 15, 2011
Article copyright: © Copyright 2011 American Mathematical Society